DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10838

Title: On fuzzy neighborhood modules and algebras
Authors: T. M. G. Ahsanullah
Keywords: fuzzy neighborhood
Issue Date: 1990
Publisher: International J. Fuzzy Sets and Systems
Citation: 35(1990), 219-229.
Abstract: The notion of fuzzy neighborhood module over a ring and fuzzy neighborhood algebra over a field is introduced. Some characterization theorems with fundamental results are deduced.
URI: http://hdl.handle.net/123456789/10838
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
14.docx11.66 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback